| Model Number |
468-620 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/29/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: right side deflation.
Event or Problem Description
Healthcare professional reports right side deflation.Device remains implanted.
Event or Problem Description
Healthcare professional additionally reported, "any creases".The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: opening, wear abrasion, crease fold and biological tissue color yellow.Leak test was performed and found opening on the device.A microscopic analysis was performed which identify three striated edge opening in the device.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is: - three striated edge opening on anterior/radius side assessed as to surgical damage.
Event or Problem Description
Healthcare professional reports right side deflation.The device has been explanted.Healthcare professional later reported "any creases" upon removal.Device has been explanted.